Forschung

Forschung

  • Non-Gaussian limit theorems
  • Branching processes, in particular Multitype Branching Random Walks
  • Extreme value theory, in particular for time series
  • Heavy-tailed random variables
  • Conditional limit theorems

Drittmittelprojekte

DFG-Projekt: "Nichtlineare stochastische Fixpunktgleichungen mit Anwendungen in der Statistischen Mechanik" (seit 2017)

In zahlreichen stochastischen Modellen treten in der Beschreibung wichtiger Kenngrößen Zufallsvariablen auf, deren Wahrscheinlichkeitsverteilung nur implizit, als Lösung sogenannter stochastischer Fixpunktgleichungen, gegeben ist. Während lineare stochastische Fixpunktgleichungen bereits intensiv studiert wurden, gibt es noch keine Theorie für nichtlineare stochastische Fixpunktgleichungen. Diese spielen jedoch eine zentrale Rolle in verschiedenen, sehr aktiven Bereichen der statistischen Physik.Ziel meines Projektes ist es, ausgehend von konkreten Beispielen, nichtlineare stochastische Fixpunktgeichungen zu untersuchen. Relevante Fragestellungen sind hierbei Existenz und Eindeutigkeit von Lösungen und deren Eigenschaften, wie Glattheit oder Tailverhalten. Die gewonnenen Ergebnisse werden unter anderem der vereinfachten Berechnung von kritischen Parametern in Spin-Modellen dienen sowie neue Erkenntnisse über Gleichgewichtszustände idealer Gase liefern.

Publications

  1. Absolute Continuity of Complex Martingales and of Solutions to Complex Smoothing Equations
    joint work with Ewa Damek
    Electronic Communications in Probability 23(60), 1-12 (2018). arxiv ecp
  2. Large excursions and conditioned laws for recursive sequences generated by random matrices
    joint work with Jeffrey Collamore
    Ann. Probab. 46, 2064-2120 (2018)  arxiv
  3. Precise Tail Asymptotics for Attracting Fixed Points of Multivariate Smoothing Transformations
    joint work with Dariusz Buraczewski
    Markov Processes Relat. Fields 23, 147-170 (2017) arxiv
  4. Solutions to Complex Smoothing Equations
    joint work with Matthias Meiners
    Probab. Theory Relat. Fields, 168(1-2), 199-268 (2017) springerlink arxiv
  5. Fixed Points of the Multivariate Smoothing Transform: The Critical Case
    joint work with Konrad Kolesko
    Electronic Journal of Probability 20(52), 1-24 (2015) arxiv ejpecp
  6. Precise Large Deviation Results for Products of Random Matrices
    joint work with Dariusz Buraczewski
    Annales de l'Institut Henri Poincare Probab. Statist. 52(3), 1474-1513 (2016). arxiv projecteuclid
  7. Fixed Points of the Multivariate Smoothing Transform
    Probab. Theory Rel. Fields 164(1), 401-458 (2016) arxiv springerlink
  8. On Multidimensional Mandelbrot Cascades
    joint work with Dariusz Buraczewski, Ewa Damek and Yves Guivarc'h
    J. Diff. Equation Appl. 20(11), 1523-1567 (2014) arxiv tandfonline
  9. On Kesten's Multivariate Choquet-Deny Lemma
    Electronic Communications in Probability 18(65), 1-7 (2013) arxiv ejpecp
  10. Heavy tailed solutions of multivariate smoothing transforms
    joint work with Dariusz Buraczewski, Ewa Damek and Mariusz Mirek
    Stochastic Processes and their Applications 123(6), 1947-1986 (2013) arxiv sciencedirect
  11. Precise tail index of fixed points of the two-sided smoothing transform
    joint work with Gerold Alsmeyer and Ewa Damek
    Random Matrices and Iterated Random Functions. Springer Proceedings in Mathematics & Statistics, Vol. 53 arxiv springerlink
  12. Convergence to stable laws for multidimensional stochastic recursions: the case of regular matrices
    joint work with Ewa Damek, Mariusz Mirek and Jacek Zienkiewicz
    Potential Analysis 38(3), 683-697 (2013) arxiv springerlink
  13. Tail behavior of stationary solutions of random difference equations: the case of regular matrices
    joint work with Gerold Alsmeyer
    J. Diff. Equation Appl. 18(8), 1305-1332 (2012) arxiv tandfonline